# SDR DALA13002440927

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 63,325 hours, 48,072 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BOLT HOLE INSPECTION OF VERTICAL STAB, FOUND OVERSIZED HOLE WITH CRACK INDICATION.  FOUND HOLE TO BE LARGER THAN .202" ALLOWABLE HOLE SIZE. OVERSIZED HOLE WAS REPAIRED IAW FINAL ER/A 510507-14AD REV ORIG ASSOCIATED ER/A 14-510507 ADDED FOR AC 0927.
